Results 1 to 3 of 3
Questions about ibeproehn and what risks I'm at risk for
  1. #1
    Computerfreek is offline New Member
    Join Date
    Jan 2012
    Posts
    2

    Default Questions about ibeproehn and what risks I'm at risk for

    Good day,

    As the title states I have some questions about Ibephron and what risks I may be in for.. I do have a uncle who went threw two very bad stomach bleeds which he almost did deid from.

    I have been taking 200mg off and on for 3 weeks now.. For lower back pain and headaches. During my back pain I took 2 at the beginning and then 1 every 8hr or so.. Headaches usually one wl do it at night.. In other words. Catching it before it begins.. If I had to count, I would say in total for past three weeks I have taken no more than a 15 and I want to say less to but rounding help.

    Should I be worried about possible damage? Or am I at risk of anything simply because I got a really bad caffeine redrawal headache and had to take one again...

    Thoughts comments are welcome...

    Thank you

    Sent from phone

  2. #2
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,677

    Default

    Quote Originally Posted by Computerfreek View Post
    Good day,

    As the title states I have some questions about Ibephron and what risks I may be in for.. I do have a uncle who went threw two very bad stomach bleeds which he almost did deid from.

    I have been taking 200mg off and on for 3 weeks now.. For lower back pain and headaches. During my back pain I took 2 at the beginning and then 1 every 8hr or so.. Headaches usually one wl do it at night.. In other words. Catching it before it begins.. If I had to count, I would say in total for past three weeks I have taken no more than a 15 and I want to say less to but rounding help.

    Should I be worried about possible damage? Or am I at risk of anything simply because I got a really bad caffeine redrawal headache and had to take one again...

    Thoughts comments are welcome...

    Thank you

    Sent from phone



    Ibuprofen is an NSAID and usually harmless. It can increase a person's chances of a heart condition and can cause bleeding in the stomach if you are prone to that but it usually takes large doses over a long period of time. I took 800mg Ibuprofen three to four times a day for decades along with a bunch of other drugs and NEVER had a problem with Ibuprofen. I wouldn't worry about it unless you have problems. Then just back off or call your dr. Some people have to take Tylenol instead, but I really wouldn't worry about this at all especially with the dose you're taking. Hope that helps. God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  3. #3
    Computerfreek is offline New Member
    Join Date
    Jan 2012
    Posts
    2

    Default

    I thank you for you thoughts!

    I just learned that my uncle I spoke about had a defect in a vein in his stomach lining?

    It seems that when it snows and rains and the humidity changes suddenly my head aches flare up so bad..... But oh well.. Thank you and consderding you have taken 800mg with other drugs.. And I take one 200mg with nothing but a full glass of water and maybe a Veit. C tablet to help the immune system..

    Thank you again.

    Sent from phone

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22